# SDR FDEA201001280280

- Difficulty date: January 28, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA71253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FOUND CORROSION ON CAP FRAME AND FRAME LONGERON.  TRMIMED AND REPLACED FRAME SECTION, SPLICE IAW SRM 53-30-00 FIG.5 VOL.1 & 53-00-01   FIG.10 VOL.1 & DWG AGA7125.
